shot-button
Subscription Subscription
Home > News > India News > Article > Andhra Pradesh 15 people develop allergic reactions after taking medicine in Anakapalli

Andhra Pradesh: 15 people develop allergic reactions after taking medicine in Anakapalli

Updated on: 11 July,2024 09:21 AM IST  |  Andhra Pradesh
ANI |

He further said that here they arranged three speciality groups, general medicine, paediatrics and the casualty medical team.

Andhra Pradesh: 15 people develop allergic reactions after taking medicine in Anakapalli

Representation Pic

Listen to this article
Andhra Pradesh: 15 people develop allergic reactions after taking medicine in Anakapalli
x
00:00

At least 15 people developed allergic reactions after taking the antibiotic drug Ciprofloxacin & Metrozil at Nakkapalli CHC on Tuesday and they were shifted to Anakapalli Government Hospital, Dr Srinivas Rao, Medical Superintendent, Anakapalli District, said.


Dr Srinivas Rao said, "The patients were shifted to Anakapalli Government Hospital. We have informed the drug control officer regarding this. The medicines from this particular batch will be stopped until reports from the Drugs Control Department are received. The condition of the patients is stable. State Minister Anitha said that all measures should be taken to help the patients." He further said that the patients were rushed to the district hospital in Anakkapalli.


Dr Srinivas Rao said, "Yesterday evening, we received call from the Medical Superintendent, Nakkapalli CHC, that over 15 people developed reactions after taking the antibiotic drug Ciprofloxacin & Metrozil with vomiting symptoms. Our home minister, Anitha called me and told me to take all the precautionary and rescue measures to save the patients. She shifted all 15 patients and some anxious patients along with them. They were rushed to district hospital Anakkapalli." He further said that here they arranged three speciality groups, general medicine, paediatrics and the casualty medical team.


He further added, "All of them took care of patients and they resuscitated everyone. They have given Avil and Decadron antidote for the allergic reaction of the medicine and everyone is now safe. Only one male patient is suffering from fever and epilepsy at around 50 years of age and he has been referred to KGH for better treatment. Rest of the patients are stable. There are three paediatric cases,, as they had jaundice previously. They want to continue treatment here."

This story has been sourced from a third party syndicated feed, agencies. Mid-day accepts no responsibility or liability for its dependability, trustworthiness, reliability and data of the text. Mid-day management/mid-day.com reserves the sole right to alter, delete or remove (without notice) the content in its absolute discretion for any reason whatsoever

"Exciting news! Mid-day is now on WhatsApp Channels Subscribe today by clicking the link and stay updated with the latest news!" Click here!

Register for FREE
to continue reading !

This is not a paywall.
However, your registration helps us understand your preferences better and enables us to provide insightful and credible journalism for all our readers.

Mid-Day Web Stories

Mid-Day Web Stories

This website uses cookie or similar technologies, to enhance your browsing experience and provide personalised recommendations. By continuing to use our website, you agree to our Privacy Policy and Cookie Policy. OK